Alert archive / Alabama / Special Weather Statements in 2016

Special Weather Statement, NWS Mobile, AL

April 1, 2016Escambia County, Alabama

NWS Mobile, AL issued this special weather statement at Apr 1, 2016, 9:13 AM CDT for Escambia County, Alabama. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 1, 2016, 9:13 AM CDT (14:13 UTC)
Expired
Apr 1, 2016, 10:00 AM CDT
In force
47 min
Issued by
NWS Mobile, AL

County Escambia County, AL

The radar

The Eglin Afb radar (KEVX), 108 km from the middle of the area, began a volume at 14:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 2.2 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2016-04-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 144 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2016-04-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -32 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
144 J/kg
Mixed-layer CIN
-342 J/kg
Mixed-layer LCL
719 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
-32 m²/s²
0-3 km storm-relative helicity
145 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

139 
WWUS84 KMOB 011413
SPSMOB

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
913 AM CDT FRI APR 1 2016
 
ALZ056-059-060-FLZ201-203-011500-
COVINGTON AL-ESCAMBIA AL-CONECUH AL-SANTA ROSA INLAND FL-
ESCAMBIA INLAND FL-
913 AM CDT FRI APR 1 2016

...SPECIAL WEATHER STATEMENT...

AT 912 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR
CENTURY...MOVING NORTHEAST AT 35 MPH.

UP TO HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE
WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BREWTON...EAST BREWTON...CENTURY...FLOMATON...JAY...RIVERVIEW...POLLARD AND
US 29 AND CR 43.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
MOBILE.

&&

LAT...LON 3100 8676 3100 8679 3099 8679 3080 8732
      3095 8744 3128 8694 3126 8669 3102 8669
TIME...MOT...LOC 1412Z 236DEG 29KT 3093 8729 

$$

BUTTS

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this special weather statement went out at Apr 1, 6:23 AM CDT, 2 hours 50 minutes earlier.

Area forecast discussion, Apr 1, 6:23 AM CDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
623 AM CDT FRI APR 1 2016

.DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.

&&

.AVIATION...
12Z ISSUANCE...LOW END MVFR TO IFR LEVEL CIGS AND VISBYS EXPECTED
TODAY THROUGH THIS EVENING WITH A FRONT DRAPED ACROSS THE AREA. THE
FRONT WILL GET PUSHED SOUTH OF THE AREA TONIGHT...WITH COOLER AIR
STARTING TO MOVE ACROSS THE AREA. AM NOT EXPECTING THIS COLD INFLUX
TO CAUSE DENSE FOG...THOUGH WITH SKIES CLEARING...FOG DEVELOPMENT IS
POSSIBLE AFTER 06Z TONIGHT.

/16

&&

.PREV DISCUSSION... /ISSUED 433 AM CDT FRI APR 1 2016/

NEAR TERM /NOW THROUGH FRIDAY NIGHT/...TODAY...SHORTWAVE ENERGY
PASSING OVER THE FA EASES A STALLED SURFACE BOUNDARY OVER THE FA A
BIT FARTHER SOUTHEAST....WITH AN UPPER TROUGH SWEEPING SOUTHEAST
OVER THE PLAINS GIVING THE FINAL PUSH TONIGHT TO SEND THE FRONT
SOUTH OVER THE GULF OF MEX TONIGHT. FOR TODAY...SEVERE WEATHER IS
AGAIN POSSIBLE AS A COUPLED UPPER LEVEL JET MOVES OVER THE
FA...WORKING WITH 0-3KM MUCAPES RISING ABOVE 1000J/KG SOUTH OF THE
SURFACE BOUNDARY. SPC HAS OUTLINED MOST OF THE FA UNDER A SLIGHT
RISK...WITH WINDS AND HAIL THE PRIMARY THREATS...THOUGH A TOR
POSSIBLE. AT THIS POINT...TIMING IS MAINLY TODAY ...EASING THE
EVENING HOURS AS THE JET ENHANCEMENT MOVES OFF. ALSO...WITH PRECIP
H20 VALUES AT 1.8" OR HIGHER...ALONG WITH TRAINING CELLS
POSSIBLE...LOCALLY FLOODING RAINS CONTINUE TO BE A POSSIBILITY
TODAY.

TONIGHT...AS THE BOUNDARY GETS A STRONGER PUSH BY AN UPPER
TROUGH MOVING SOUTH OVER THE PLAINS...AM EXPECTING THE RAIN TO
QUICKLY SHIFT SOUTH OF THE FA. FOR TEMPS...WITH RAIN AND THICK CLOUD
COVER...HAVE WENT A BIT BELOW THE GFS GUIDANCE...MORE INLINE WITH
THE ECMWF WITH HIGHS GENERALLY IN THE LOW 70S. TONIGHT...AS COOLER
AIR OVERSPREADS THE FA...AM EXPECTING LOWS TO RANGE FROM AROUND 50S
NORTHWEST TO AROUND 60 SOUTHEAST.

SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...THE COLD FRONT IS
EXPECTED TO PUSH SOUTHEASTWARD OUT OF THE FORECAST AREA BY EARLY
MORNING SATURDAY.  EXPECT SOME LINGERING SHOWERS AND A POSSIBLE
ISOLATED TSTM EARLY MORNING TSTM OVER COVINGTON...SANTA ROSA...AND
OKALOOSA COUNTIES.  DRIER AIR AND A NORTHWESTERLY WIND FLOW WILL
FOLLOW IN THE WAKE OF THE FRONT. STRONG SUBSIDENCE ALOFT AND A
RAPIDLY DRYING AIRMASS SHOULD PROVIDE FOR MOSTLY CLEAR SKIES BY MID
MORNING.  DESPITE GOOD SOLAR INSOLATION DURING THE DAY
SATURDAY...COOLER AIR MIXING DOWN TO THE SURFACE WILL CAP SATURDAY
AFTERNOON'S HIGH TEMPERATURES IN THE UPPER 60S TO NEAR 70. OVERNIGHT
LOW TEMPERATURES SATURDAY NIGHT ARE EXPECTED TO FALL INTO THE LOW TO
MID 40S IN THE INTERIOR AND MID TO UPPER 40S ALONG THE COAST. FAIR
SKIES SHOULD PERSIST THEN THROUGH SUNDAY NIGHT AND TEMPERATURES
WILL TREND A LITTLE WARMER...THOUGH COOLER THAN NORMAL. /08 JW

LONG TERM /MONDAY THROUGH THURSDAY/...A MILD AND DRY WEATHER
PATTERN SHOULD PERSIST THROUGH MID-WEEK AS AREA WEATHER IS DOMINATED
BY HIGH PRESSURE.  HUMIDITIES START TO CLIMB ON SUNDAY AS THE
SURFACE HIGH MOVES OUT OVER THE WESTERN ATLANTIC AND THE
SOUTHEASTERLY RETURN FLOW IS REESTABLISHED.  CLOUD COVER WILL BE ON
THE INCREASE WEDNESDAY NIGHT AS ANOTHER COLD FRONT APPROACHES FROM
THE NORTHWEST. BOTH THE ECMWF AND GFS PUSH THIS FRONT THROUGH THE
REGION DURING THE WEDNESDAY NIGHT TO THURSDAY TIME FRAME. NOT
EXPECTING A WHOLE LOT IN THE WAY OF SHOWER ACTIVITY WITH THIS SYSTEM
BUT CURRENT MODEL TRENDS INDICATE THE FRONT COULD BRING
SIGNIFICANTLY COOLER TEMPERATURES TO THE NORTHERN GULF REGION. /08

MARINE...A FRONT WILL SAG SOUTH ACROSS THE AREA TONIGHT...SHIFTING
LIGHT TO MODERATE ONSHORE FLOW TO MODERATE TO STRONG OFFSHORE FLOW
LATER TONIGHT INTO SATURDAY. THE OFFSHORE FLOW WILL LAST THROUGH THE
REST OF THE FORECAST...BUT EAST SUNDAY AS SURFACE HIGH PRESSURE
SETTLES JUST WEST OF THE FA...OVER THE LOUISIANA COAST.

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR ALZ051>060-261>266.

     HIGH RIP CURRENT RISK THROUGH SATURDAY MORNING FOR ALZ265-266.

FL...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR FLZ201>206.

     HIGH RIP CURRENT RISK THROUGH SATURDAY MORNING FOR FLZ202-204-
     206.

MS...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR MSZ067-075-076-078-
     079.

GM...SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 7 PM CDT SUNDAY
     FOR GMZ630>635-650-655-670-675.

&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/MOB
Hazardous weather outlook, Apr 1, 6:19 AM CDT, 2 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
619 AM CDT FRI APR 1 2016

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-021200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
619 AM CDT FRI APR 1 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

A FRONT WILL STALL OVER THE AREA THIS MORNING...PROVIDING THE FOCUS
FOR THUNDERSTORM DEVELOPMENT INTO THE EVENING HOURS. A FEW OF THESE
STORMS MAY BE STRONG TO SEVERE...WITH DAMAGING WINDS TO 60 MPH AND
LARGE HAIL TO THE SIZE OF QUARTERS. SOME AREA ALONG AND SOUTH OF
INTERSTATE 65 MAY SEE SEVERAL THUNDERSTORMS PASS OVER IN A SHORT
PERIOD... CAUSING LOCALIZED FLOODING. THE FRONT WILL MOVE SOUTH OF
THE AREA THIS EVENING INTO THE OVERNIGHT HOURS...WITH THE THREAT OF
SEVERE WEATHER QUICKLY LESSENING THIS EVENING.

WITH THE EXTENDED PERIOD OF ONSHORE FLOW AND MODERATE WINDS....A HIGH
RISK OF RIP CURRENTS IS EXPECTED TODAY...LASTING INTO SATURDAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE HIGH RISK OF RIP CURRENTS WILL CONTINUE INTO SATURDAY...THEN EASE
SATURDAY NIGHT. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS MAY BE NEEDED
TODAY.

GMZ630>635-650-655-670-675-021200-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
619 AM CDT FRI APR 1 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA AND THE COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

STRONG OFFSHORE FLOW WILL MOVE OVER THE AREA TONIGHT...BRINGING
STRONG WINDS AND BUILDING SEAS....CREATING HAZARDOUS CONDITIONS FOR
SMALL CRAFT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE STRONG OFFSHORE FLOW WILL EASE INTO MONDAY. UNTIL
THEN...HAZARDOUS CONDITIONS WILL CONTINUE THROUGH THE WEEKEND.

In the hours before

Special weather statement, Apr 1, 4:09 AM CDT, 5 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
409 AM CDT FRI APR 1 2016

ALZ055>058-011000-
BUTLER AL-MONROE AL-CRENSHAW AL-CONECUH AL-
409 AM CDT FRI APR 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CONECUH...
NORTHEASTERN MONROE...CRENSHAW AND BUTLER COUNTIES UNTIL 500 AM
CDT...

AT 409 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
I65 AND AL 106...OR 9 MILES SOUTHWEST OF GREENVILLE...MOVING NORTHEAST
AT 55 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GREENVILLE...LUVERNE...GEORGIANA...MCKENZIE...RUTLEDGE...PETREY...I65 AND
CR 7...I65 AND AL 10...I65 AND AL 185...I65 AND AL 106 AND LAPINE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3150 8679 3177 8700 3183 8693 3183 8691
      3186 8691 3196 8679 3196 8641 3203 8641
      3204 8640 3205 8640 3205 8630 3197 8630
      3196 8619 3189 8617 3179 8620 3179 8615
      3170 8615
TIME...MOT...LOC 0909Z 232DEG 95KT 3173 8673
Special weather statement, Apr 1, 4:52 AM CDT, 4 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
452 AM CDT FRI APR 1 2016

ALZ056>058-060-011045-
BUTLER AL-CRENSHAW AL-COVINGTON AL-CONECUH AL-
452 AM CDT FRI APR 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CONECUH...
CRENSHAW...NORTHERN COVINGTON AND SOUTHERN BUTLER COUNTIES UNTIL 545
AM CDT...

AT 450 AM CDT...DOPPLER RADAR WAS TRACKING A BROAD AREA OF STRONG
THUNDERSTORMS NEAR RED LEVEL...OR 14 MILES EAST OF
EVERGREEN...MOVING NORTHEAST AT 55 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
SOME OF THESE STORM.

LOCATIONS IMPACTED INCLUDE...
ANDALUSIA...LUVERNE...GEORGIANA...BRANTLEY...MCKENZIE...RIVER FALLS...RED
LEVEL...RUTLEDGE...DOZIER...HEATH...GANTT...GLENWOOD...PETREY...ROSE HILL
AND I65 AND CR 7.

SOME STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3153 8620 3135 8620 3125 8677 3126 8679
      3155 8694 3194 8618 3189 8617 3179 8620
      3179 8615 3166 8615 3162 8618 3162 8615
      3154 8614
TIME...MOT...LOC 0950Z 239DEG 49KT 3138 8672
Special weather statement, Apr 1, 7:44 AM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
744 AM CDT FRI APR 1 2016

ALZ261>264-011330-
BALDWIN CENTRAL AL-MOBILE INLAND AL-MOBILE CENTRAL AL-
BALDWIN INLAND AL-
744 AM CDT FRI APR 1 2016

...SPECIAL WEATHER STATEMENT...

AT 744 AM CDT...DOPPLER RADAR WAS TRACKING A CLUSTER STRONG
THUNDERSTORM OVER DOWNTOWN MOBILE...MOVING EAST AT 40 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MOBILE...PRICHARD...BAY MINETTE...SPANISH FORT...CHICKASAW...MIDTOWN
MOBILE...DOWNTOWN MOBILE...STAPLETON...I65 AND I165...I10 AND I65...I65
AND US 45...I65 AND AL 158 AND DAPHNE--FAIRHOPE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
MOBILE.

&&

LAT...LON 3059 8813 3077 8820 3087 8790 3076 8793
      3075 8792 3078 8792 3085 8790 3077 8791
      3087 8789 3097 8759 3087 8764 3073 8751
      3064 8792 3068 8795 3072 8802 3073 8801
      3077 8800
TIME...MOT...LOC 1244Z 252DEG 35KT 3071 8807

BUTTS
Special weather statement, Apr 1, 8:27 AM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
827 AM CDT FRI APR 1 2016

ALZ055-056-059-262-011415-
MONROE AL-ESCAMBIA AL-CONECUH AL-BALDWIN INLAND AL-
827 AM CDT FRI APR 1 2016

...SPECIAL WEATHER STATEMENT...

AT 825 AM CDT...A CLUSTER OF STRONG THUNDERSTORMS WAS LOCATED NEAR
MCCULLOUGH...OR 10 MILES NORTHWEST OF ATMORE...MOVING NORTHEAST AT
25 MPH.

UP TO HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE
WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FRISCO CITY...I65 AND CR 1...POARCH CREEK RESERVATION...MCCULLOUGH...I65
AND AL 41...I65 AND AL 21...I65 AND AL 113...MEGARGEL AND URIAH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO THE PONDING OF WATER IN LOW SPOTS AND POOR DRAINAGE AREAS. DO NOT
DRIVE YOUR VEHICLE THROUGH AREAS WHERE WATER COVERS THE
ROADWAY.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
MOBILE.

&&

LAT...LON 3115 8779 3152 8751 3128 8716 3100 8758
      3100 8760 3098 8760
TIME...MOT...LOC 1325Z 223DEG 21KT 3115 8760

BUTTS
Special weather statement, Apr 1, 8:53 AM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
853 AM CDT FRI APR 1 2016

ALZ055-056-011500-
MONROE AL-CONECUH AL-
853 AM CDT FRI APR 1 2016

...SPECIAL WEATHER STATEMENT...

AT 852 AM CDT...A CLUSTER OF THUNDERSTORMS WAS LOCATED OVER
MEGARGEL...OR FRISCO CITY...MOVING NORTHEAST AT 45 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MONROEVILLE...EVERGREEN...FRISCO CITY...EXCEL...REPTON...I65 AND CR 29...
I65 AND AL 83...I65 AND CR 6...MEGARGEL...I65 AND US 84 AND PETERMAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
MOBILE.

&&

LAT...LON 3164 8691 3159 8689 3158 8687 3155 8687
      3154 8686 3129 8710 3127 8745 3142 8757
      3155 8750 3183 8701 3183 8691
TIME...MOT...LOC 1352Z 235DEG 38KT 3140 8743

BUTTS
Special weather statement, Apr 1, 9:13 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
913 AM CDT FRI APR 1 2016

ALZ056-059-060-FLZ201-203-011500-
COVINGTON AL-ESCAMBIA AL-CONECUH AL-SANTA ROSA INLAND FL-
ESCAMBIA INLAND FL-
913 AM CDT FRI APR 1 2016

...SPECIAL WEATHER STATEMENT...

AT 912 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR
CENTURY...MOVING NORTHEAST AT 35 MPH.

UP TO HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE
WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BREWTON...EAST BREWTON...CENTURY...FLOMATON...JAY...RIVERVIEW...POLLARD AND
US 29 AND CR 43.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
MOBILE.

&&

LAT...LON 3100 8676 3100 8679 3099 8679 3080 8732
      3095 8744 3128 8694 3126 8669 3102 8669
TIME...MOT...LOC 1412Z 236DEG 29KT 3093 8729

BUTTS

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 7:28 PM CDTSpecial Weather StatementMOBWilcox32 min
Mar 31, 8:43 PM CDTAreal Flood AdvisoryMOBChoctaw32 min
Mar 31, 8:55 PM CDTSpecial Weather StatementMOBChoctaw65 min
Mar 31, 9:20 PM CDTSevere Thunderstorm WarningMOBChoctaw25 min
Apr 1, 12:05 AM CDTSpecial Weather StatementMOBChoctaw40 min
Apr 1, 12:39 AM CDTSpecial Weather StatementMOBChoctaw51 min
Apr 1, 12:56 AM CDTSpecial Weather StatementMOBChoctaw49 min
Apr 1, 1:39 AM CDTSpecial Weather StatementMOBWilcox51 min
Apr 1, 2:19 AM CDTSpecial Weather StatementMOBWilcox41 min
Apr 1, 2:32 AM CDTSevere Thunderstorm WarningMOBMonroe, Wilcox28 min
Apr 1, 3:24 AM CDTSpecial Weather StatementMOBConecuh, Monroe51 min
Apr 1, 3:53 AM CDTSpecial Weather StatementMOBConecuh52 min
Apr 1, 4:09 AM CDTSpecial Weather StatementMOBButler, Crenshaw51 min
Apr 1, 4:28 AM CDTSmall Craft AdvisoryMOB54 hr
Apr 1, 4:52 AM CDTSpecial Weather StatementMOBCrenshaw53 min
Apr 1, 5:41 AM CDTSevere Thunderstorm WarningMOBCovington49 min
Apr 1, 7:20 AM CDTAreal Flood AdvisoryMOBBaldwin, Mobile115 min
Apr 1, 7:44 AM CDTSpecial Weather StatementMOBBaldwin46 min
Apr 1, 8:27 AM CDTSpecial Weather StatementMOBEscambia48 min
Apr 1, 8:44 AM CDTFlash Flood WarningMOBBaldwin, Mobile2 hr
Apr 1, 8:53 AM CDTSpecial Weather StatementMOBConecuh, Monroe67 min
Apr 1, 9:24 AM CDTSpecial Weather StatementMOBCovington36 min
Apr 1, 9:36 AM CDTAreal Flood AdvisoryMOBEscambia114 min
Apr 1, 9:47 AM CDTSpecial Weather StatementMOBButler43 min
Apr 1, 10:05 AM CDTSpecial Marine WarningMOB55 min
Apr 1, 10:06 AM CDTRiver Flood WarningMOBDallas, Monroe, Wilcox3 days
Apr 1, 10:06 AM CDTRiver Flood WarningMOBClarke, Monroe, Wilcox5 days
Apr 1, 10:31 AM CDTAreal Flood AdvisoryMOBBaldwin, Mobile119 min
Apr 1, 10:43 AM CDTAreal Flood AdvisoryMOBConecuh, Covington3 hr
Apr 1, 11:33 AM CDTFlash Flood WarningMOBConecuh, Covington, Escambia3 hr
Apr 1, 12:50 PM CDTAreal Flood AdvisoryMOBBaldwin115 min
Apr 1, 12:56 PM CDTSpecial Marine WarningMOB64 min
Apr 1, 1:51 PM CDTSpecial Marine WarningMOB54 min
Apr 1, 1:54 PM CDTRiver Flood WarningMOBCovington3 days
Apr 1, 1:59 PM CDTRiver Flood WarningMOBCovington, Escambia55 hr
Apr 1, 2:09 PM CDTSpecial Marine WarningMOB51 min
Apr 1, 3:05 PM CDTSpecial Marine WarningMOB85 min
Apr 1, 4:05 PM CDTSpecial Marine WarningMOB25 min
Apr 1, 4:23 PM CDTAreal Flood AdvisoryMOBBaldwin, Covington, Escambia6 hr
Apr 1, 4:31 PM CDTSpecial Marine WarningMOB89 min
Apr 1, 5:41 PM CDTFlash Flood WarningMOBBaldwin, Mobile6 hr
Apr 1, 6:10 PM CDTSpecial Marine WarningMOB95 min
Apr 1, 6:22 PM CDTAreal Flood AdvisoryMOBBaldwin, Clarke, Mobile, Monroe, Washington6 hr
Apr 1, 6:33 PM CDTSpecial Weather StatementMOBBaldwin, Mobile42 min
Apr 1, 6:50 PM CDTAreal Flood AdvisoryMOBConecuh, Covington, Escambia3 hr
Apr 1, 6:59 PM CDTSpecial Marine WarningMOB61 min
Apr 1, 6:56 PM CDTSpecial Weather StatementMOBOkaloosa49 min

Nearby

Special Weather Statements in Alabama, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.